On common extensions of two quasi-measures

Zbigniew Lipecki

Czechoslovak Mathematical Journal (1986)

  • Volume: 36, Issue: 3, page 489-494
  • ISSN: 0011-4642

How to cite

top

Lipecki, Zbigniew. "On common extensions of two quasi-measures." Czechoslovak Mathematical Journal 36.3 (1986): 489-494. <http://eudml.org/doc/13598>.

@article{Lipecki1986,
author = {Lipecki, Zbigniew},
journal = {Czechoslovak Mathematical Journal},
keywords = {common extension; marginal problem; weak independence; space ba(M) of quasi-measures; real bounded additive set functions},
language = {eng},
number = {3},
pages = {489-494},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On common extensions of two quasi-measures},
url = {http://eudml.org/doc/13598},
volume = {36},
year = {1986},
}

TY - JOUR
AU - Lipecki, Zbigniew
TI - On common extensions of two quasi-measures
JO - Czechoslovak Mathematical Journal
PY - 1986
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 36
IS - 3
SP - 489
EP - 494
LA - eng
KW - common extension; marginal problem; weak independence; space ba(M) of quasi-measures; real bounded additive set functions
UR - http://eudml.org/doc/13598
ER -

References

top
  1. Guy D. L., Common extensions of finitely additive measures, Portugal. Math. 20, 1 - 5 (1961). (1961) 
  2. Lembcke J., 10.1007/BF01431154, Math. Ann. 198, 239-258 (1972). (198,) MR0322124DOI10.1007/BF01431154
  3. Lipecki Z., Conditional and simultaneous extensions of group-valued quasi-measures, Glas. Mat. 19 (39), 49-58 (1984). (1984) Zbl0598.28018MR0753202
  4. Maharam D., Consistent extensions of linear functionals and of probability measures, Proceedings of the Sixth Berkeley Symposium on Mathematical Statistics and Probability, Berkeley and Los Angeles, vol. 2, 127-147. University of California Press 1972. (1972) Zbl0271.60014MR0397848
  5. Marczewski E., Measures in almost independent fields, Fund. Math. 38, 217-229 (1951). (1951) Zbl0045.02303MR0047116
  6. Pták V., Simultaneous extensions of two functionals, Czechoslovak Math. J. 19 (94), 553-566 (1969). (1969) MR0625880
  7. Rao K. P. S. Bhaskara, Rao M. Bhaskara, Theory of Charges. A Study of Finitely Additive Measures, London and New York. Academic Press 1983. (1983) MR0751777

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.